# SDR VQI2009F00001

- Difficulty date: August 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- Aircraft time: 7,835 hours, 3,355 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Surges
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A POWER SURGE GOING THROUGH 3000 FEET TO MX CONTROL VIA ACARS MESSAGE.  POWER SURGE AT 3000 FT ALL COCKPIT SCREENS INTERMITTNET, NOW EVERYTHING RUNNING OK.  ELECTRICAL INTERUPTION - IT WAS SO FAST IT`S HARD TO TELL IF A BUSS WAS TRYING TO COME OFF LINE.  NO FURTHER FAULTS OF THIS SYS HAVE APPEARED TO DATE.  CREW RESPONDED WITH EVERYTHING LOOKS GOOD-NORMAL.  (K)
